• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Dedualizing complexes and MGM duality

Journal of Pure and Applied Algebra. 2016. Vol. 220. No. 12. P. 3866-3909.
Positselski L.

We show that various derived categories of torsion modules and contramodules over the adic completion of a commutative ring by a weakly proregular ideal are full subcategories of the related derived categories of modules. By the work of Dwyer–Greenlees and Porta–Shaul–Yekutieli, this implies an equivalence between the (bounded or unbounded) conventional derived categories of the abelian categories of torsion modules and contramodules. Over the adic completion of a commutative ring by an arbitrary finitely generated ideal, we obtain an equivalence between the derived categories of complexes of modules with torsion and contramodule cohomology modules. We also define two versions of the notion of a dedualizing complex over the adic completion of a commutative ring, one for an ideal with an Artinian quotient ring and the other one for a weakly proregular ideal, and use these to construct equivalences between the conventional as well as certain exotic derived categories of the abelian categories of torsion modules and contramodules. The philosophy of derived co–contra correspondence is discussed in the introduction.